Coronas and domination subdivision number of a graph

M. Dettlaff , M. Lemańska , Jerzy Topp , Paweł Żyliński

Abstract

In this paper, for a graph G and a family of partitions P of vertex neighborhoods of G, we define the general corona G∘P of G. Among several properties of this new operation, we focus on application general coronas to a new kind of characterization of trees with the domination subdivision number equal to 3.
Author M. Dettlaff
M. Dettlaff,,
-
, M. Lemańska
M. Lemańska,,
-
, Jerzy Topp (FMPI / II)
Jerzy Topp,,
- Institute of Informatics
, Paweł Żyliński (FMPI / II)
Paweł Żyliński,,
- Institute of Informatics
Journal seriesBulletin of the Malaysian Mathematical Sciences Society, ISSN 0126-6705, (A 25 pkt)
Issue year2018
Vol41
No4
Pages1717-1724
Publication size in sheets0.5
Keywords in Englishdomination, domination subdivision number, tree, corona
DOIDOI:10.1007/s40840-016-0417-0
URL https://link.springer.com/article/10.1007/s40840-016-0417-0
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)35
ScoreMinisterial score = 25.0, 18-09-2018, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 18-09-2018, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.72 (2) - 2016=0.8 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back